Efficient representation of binary nonlinear codes: constructions and minimum distance computation (bibtex)
by Villanueva, Mercè, Zeng, Fanxuan and Pujol, Jaume
Reference:
Efficient representation of binary nonlinear codes: constructions and minimum distance computation (Villanueva, Mercè, Zeng, Fanxuan and Pujol, Jaume), In Des. Codes Cryptogr., volume 76, 2015.
Bibtex Entry:
@article{villanueva_efficient_2015,
	title = {Efficient representation of binary nonlinear codes: constructions and minimum distance computation},
	volume = {76},
	url = {https://doi.org/10.1007/s10623-014-0028-4},
	doi = {10.1007/s10623-014-0028-4},
	number = {1},
	journal = {Des. Codes Cryptogr.},
	author = {Villanueva, Mercè and Zeng, Fanxuan and Pujol, Jaume},
	year = {2015},
	pages = {3--21}
}
Powered by bibtexbrowser